# SDR DHL2002721009

- Difficulty date: November 15, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Screw
- Component: Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1)  CAPTAINS SEAT BACK ADJ. DOES NOT COMPLETLY RELEASE MAKING IT DIFF. TO MOVE IN EITHER DIRECTION2)  DEFFERED RECLINE PORTION OF SEAT IAW MEL 25-20-3 DMI 10980 ASSIGNED PER MAINT CONTROL-SEAT REPLACEMENT SCHEDULED3)  REFER TO DMI #10980 CAPT SEAT BACK ADJUSTMENT DOSE NOT COMPLETELY RELEASE4)  REPLACE MISSING RIGHT ACT ADJUSTMENT SCREW NUT ADJUSTED ACTU IAW MM   25-10-41 OPS CHECK OK PLACARD REMOVED MX CONTROL WAS NOTIFIED THIS    CLEARD DMI #10980
